# SDR DL76L090448

- Difficulty date: March 18, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 56,097 hours, 8,207 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T100178
- Condition: Cracked
- Location: Fs 903.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT HMV, LT AND RT 903.5 FRAME CHORDS WERE FOUND CRACKED IN TYPICAL LOCATIONS.  MANUFACTURER APPROVED REPAIRS INSTALLED, AND ARE DOCUMENTED IN 473030-14
